Top
20
Doctor insights on: I Am Due Within This Week And Am Feeling Extremely Disorientated Is This Normal

Share
1

1
I am due within this week and am feeling extremely disorientated. Is this normal?

I am due within this week and am feeling extremely disorientated. Is this normal?

Due for what?: I'm sorry, but i don't know what you're due for -- a menstrual period? Giving birth? An eye exam? In any event it's not normal to feel disoriented. Please contact your physician so s/he can help. ...Read more

See 4 more doctor answers
Dr. Clarence Grim
111 doctors shared insights

Disorientation (Definition)

Confusion is the inability to think with your usual speed or clarity, including feeling disoriented and having difficulty paying attention, ...Read more


2

2
I feel very nauseous and dizzy I am eight and a half months pregnant is this normal?

I feel very nauseous and dizzy I am eight and a half months pregnant is this normal?

Pregnancy : Nausea and dizziness can be common signs during pregnancy. It is extremely important that you have had routine prenatal care and if you have not then you must make an appointment with an ob/gyn immediately. If you have a regular doctor was been tending to you during your pregnancy then just call and let them know about your symptoms. If your condition worsens then seek immediate medical attention. ...Read more

3

3
I feel very weak shaky lightheaded dizzy and extremely nauseous i just started my period this morning but this is not normal for me is this something ?

I feel very weak shaky lightheaded dizzy and extremely nauseous i just started my period this morning but this is not normal for me is this something ?

DIZZY AND PERIOD: It sounds as if you need to see your ob/gyn who may order some bloodwork, to evaluate your hormone and other levels. The dizziness may be reactive to the gyn issue. ...Read more

4

4
Recently I was battling a stomach virus and now IV been feeling very lightheaded and dizzy should I be worried about this or is this normal?

Recently I was battling a stomach virus and now IV been feeling very lightheaded and dizzy should I be worried about this or is this normal?

Gastritis: It is unclear how you made the diagnosis of a stomach virus (which is not common), and whether the vomiting and/or diarrhea has gotten you dehydrated. It is not normal to feel light-headed and dizzy, and suggest you see a doctor if drinking large volumes of liquid does not correct this. Best wishes. ...Read more

5

5
I am on 100mg of Atenolol.. I accidently took 2 pills this morning... now I am feeling very weak and tired.. is this normal and should I be concerned?

I am on 100mg of Atenolol.. I accidently took 2 pills this morning... now I am feeling very weak and tired.. is this normal and should I be concerned?

No and yes: good news is that you live on the east coast, morning was some time ago and atenolol's half life is short (and is really more effective as a twice a day drug).. So, hopefully you're gonna be feeling better very soon. That being said: 1. Call your doc. 2. Be more careful. ...Read more

7

7
I have been on Sertraline for about 2 weeks. I have nausea, and bouts of dizzy and feeling very lightheaded. Is this normal? Does it eventually stop

I have been on Sertraline for about 2 weeks. I have nausea, and bouts of dizzy and feeling very lightheaded. Is this normal?  Does it eventually stop

Is it truly side eff: I don't know that you can know for sure that it's a side effect of the Sertraline. If it were then, yes there are a good number of people that can acclimate to the drug after a period of time on the dose but again, how do you or I know that's it's a definite side effect? Write to me directly if you'd like and perhaps we can figure this out: www.healthtap.com/drsaghafi ...Read more

8

8
I had a very high EGFR and am feeling awful. My pulse is very low, and I am dizzy. What is happening to me?

I had a very high EGFR and am feeling awful.  My pulse is very low, and I am dizzy.  What is happening to me?

Hmm: A high EGFR is actually a good thing. A low one is related to kidney issues. Based on your medications listed, you do appear to have some health problems. I recommend you be seen right away. You might be dehydrated with the lasix, (furosemide) but that ought to make your pulse faster and not slower like you describe. You don't say if you are taking potassium, but you should be. Low potassium? ...Read more

See 1 more doctor answer
9

9
I am having my periods within 10days.What could be the possible reason behind this?I am very tense about this.

I am having my periods within 10days.What could be the possible reason behind this?I am very tense about this.

Many reasons: An overactive thyroid, pelvic tumors, poor nutrition are some of the many reasons for periods coming every 10 days. Eventually anemia 9low blood level) will be a problem, so see as gyn md and find out why for sure. ...Read more

10

10
Is it normal to feel random pulsating sensations in body. I am 19, and now I noticed my chin started pulsating, not very fast, and stopped. Is this ok?

Is it normal to feel random pulsating sensations in body. I am 19, and now I noticed my chin started pulsating, not very fast, and stopped. Is this ok?

Not abnormal: Random pulsating sensations are felt quite not that uncommon, especially if your body has been under stress. If u continue to experience these symptoms, despite relaxation and rest, get yourself checked out for Thyroid function. ...Read more

11

11
I am 52 and believe I am in perimenopause. I have had a period for 11 days and this morning had very heaving clot like bleeding. Is this normal?

I am 52 and believe I am in perimenopause. I have had a period for 11 days and this morning had very heaving clot like bleeding. Is this normal?

It is common: Since ovulation becomes less frequent,it is not uncommon to have irregular bleeding at times.if this continues though,you may want to see your gynecologist to get some meds to control the bleeding ,so you don't become anemic ...Read more

14

14
I was on Orysthia and was switched to Lutera. I am now experiencing nausea, feeling very faint, bloating, and cramps. Is this because of the change?

I was on Orysthia and was switched to Lutera. I am now experiencing nausea, feeling very faint, bloating, and cramps. Is this because of the change?

Same drug: If you look those too birth control pills you will notice that they are generic equivalents. They contain the same types and levels of Estrogen and Progesterone. They are the same just made by two different companies. ...Read more

15

15
I have been having dizzy spells my tummy is very tender and im sick most mornings, problem is i have no cervix and i am on the depo so what could it b?

I have been having dizzy spells my tummy is very tender and im sick most mornings, problem is i have no cervix and i am on the depo so what could it b?

Exam suggested: Difficult if not impossible to answer you question as to etiology without additional history, and exam Suggest you contact your health care provider and schedule for consult ...Read more

16

16
I am almost 38 weeks pregnant and not feeling myself at all. Very nauseous and headaches, I am a little ove 3cm and 50% and -2 this is my 3rd child i jsut don't remember feeling like this in the end is this normal?

I am almost 38 weeks pregnant and not feeling myself at all.  Very nauseous and headaches, I am a little ove 3cm and 50% and -2 this is my 3rd child i jsut don't remember feeling like this in the end is this normal?

This : This is something that should be reported to your doctor right away. You could be dealing with preeclampsia, which is defined as high blood pressure and excess protein in the urine after 20 weeks of pregnancy in a woman who previously had normal blood pressure. Nausea and headaches are both symptoms of this condition. This is a very serious issue and you need to be evaluated immediately if you have not done so already. I hope you and baby are well. All the best. ...Read more

19

19
I was given two shots of penicillin this morning and now I am haven't very frequent bowel movements. Is this normal?

I was given two shots of penicillin this morning and now I am haven't very frequent bowel movements.  Is this normal?

Antibiotics: Although antibiotics can eventually cause diarrhea, they would not have that effect within the same day of receiving them. There must be another cause of your frequent stools. Perhaps it is related to whatever reason you actually received the antibiotics in the first place. If the problem persists, contact your doctor. Good luck. ...Read more